Alert archive / Wyoming / Flash Flood Warnings in 2011

Flash Flood Warning 5, NWS Riverton, WY

July 1, 2011Natrona County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jul 1, 2011, 11:35 AM MDT for Natrona County, Wyoming. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2011, 11:35 AM MDT (17:35 UTC)
Expired
Jul 1, 2011, 1:17 PM MDT
In force
102 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 173 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WGUS55 KRIW 011735
FFWRIW
WYC025-012030-
/O.NEW.KRIW.FF.W.0005.110701T1735Z-110701T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1135 AM MDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 230 PM MDT

* AT 1133 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. TOTAL RAINFALL OF AROUND 3 INCHES WILL BE POSSIBLE WITH      
  STORMS THIS AFTERNOON. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CASPER...BAR NUNN...BEARTRAP MEADOWS COUNTY PARK...EDNESS K WILKINS
  STATE PARK...EMIGRANT GAP...EVANSVILLE...HOGADON SKI AREA...HOMA
  HILLS...HWY 487 MILE MARKER 60...HWY 487 MILE MARKER 70...I25 EXIT
  182...I25 EXIT 191...I25 EXIT 197...I25 MILE MARKER 200...JCT I25
  AND HWY 20...NATRONA COUNTY AIRPORT...PARADISE VALLEY...RED BUTTES
  VILLAGE AND U.S. HWY 220 MILE MARKER 100.


THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4262 10662 4302 10661 4303 10606 4251 10607

$$

BRANHAM
1 follow-up statement
814 
WGUS75 KRIW 011917
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
117 PM MDT FRI JUL 1 2011

WYC025-011926-
/O.CAN.KRIW.FF.W.0005.000000T0000Z-110701T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-
117 PM MDT FRI JUL 1 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL
NATRONA COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN  
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. 
SOME LIGHT RAINFALL WILL REMAIN POSSIBLE THROUGH THE AFTERNOON HOURS 
DUE TO CONTINUED THUNDERSTORM ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN RIVERTON.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4262 10662 4302 10661 4303 10606 4251 10607

$$

BRANHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:06 AM MDT, 8 hours 29 minutes earlier.

Area forecast discussion, Jul 1, 3:06 AM MDT, 8 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
306 AM MDT FRI JUL 1 2011

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

PRECIPITATION IS ENDING OVER JOHNSON COUNTY AS THE LAST BIT OF
SIGNIFICANT DYNAMIC FORCING MOVES OFF INTO THE PLAINS THIS MORNING.
COOLER AND DRIER AIR WILL SETTLE IN OVER MUCH OF THE AREA TODAY.
THIS WILL INHIBIT CONVECTION OVER MOST OF THE CWA WITH A FEW
AFTERNOON SHOWERS OR THUNDERSTORMS POSSIBLE OVER THE BIGHORNS AND
JOHNSON COUNTY AS WEAK INSTABILITY LINGERS IN THOSE AREAS. A MORE
SUMMERLIKE PATTERN WILL FINALLY ARRIVE FOR THE HOLIDAY WEEKEND.  A
WARMING TREND WILL EXPERIENCED THROUGH THE WEEKEND AS THE POLAR JET
WEAKENS AND REMAINS WELL TO THE NORTH AS HIGH PRESSURE BUILDS IN
FROM THE SOUTHERN CONUS.  TEMPERATURES WILL WARM 5 TO 10 DEGREES FOR
SATURDAY WITH ADDITIONAL WARMING SUNDAY BRINGING HIGHS IN THE MID TO
UPPER 90S IN THE LOWER ELEVATIONS EAST OF THE CONTINENTAL DIVIDE.
WHILE CONDITIONS WILL BE DRY...STEEP MID LEVEL LAPSE RATES MAY HELP
SET OFF A FEW HIGH BASED...MAINLY DRY THUNDERSTORMS ON SUNDAY
AFTERNOON.

THIS WEEKENDS WARMING WILL ACCELERATE THE MELTING OF THE REMAINING
SNOWPACK KEEPING RIVERS AND STREAMS RUNNING HIGH AND SWIFT.  A
SIGNIFICANT FLOODING POTENTIAL WILL CONTINUE FOR MANY AREAS OF
WESTERN AND CENTRAL WYOMING.  PLEASE REFER TO THE LATEST HYDROLOGIC
PRODUCTS FOR MORE INFORMATION ON THE CURRENT STATE OF FLOODING IN
THE AREA.

.LONG TERM...MONDAY THROUGH FRIDAY

MONDAY THE 4TH OF JULY LOOKS VERY WARM TO HOT WITH ISOLATED LATE
AFTERNOON AND EVENING SHOWERS AND STORMS. GUSTY WIND WOULD BE MAIN
THREAT ALONG WITH THE LIGHTNING. FROM TUESDAY THROUGH FRIDAY THE
MODELS ARE INDICATING A PATTERN THAT WOULD BRING MID AND UPPER LEVEL
MOISTURE INTO THE REGION. THE FLOW ALOFT IS FORECAST TO BE WEST
SOUTHWEST OVER THE AREA AS THE UPPER HIGH IS ELONGATED ACROSS THE
DESERT SOUTHWEST INTO THE SOUTHERN PLAINS. THERE IS FAIRLY GOOD
MODEL AGREEMENT TO THIS FLOW PATTERN OVER THE LAST FEW DAYS. THIS
MEANS THAT THERE WOULD BE A DAILY CHANCE OF SHOWERS AND STORMS OVER
THE AREA. MOST LIKELY ON TUESDAY AND WEDNESDAY THE STORMS WILL BE
HIGH BASED WITH GUSTY WIND THE MAIN THREAT. THE BIG ISSUE WILL BE
SURFACE DEWPOINTS FROM WEDNESDAY NIGHT THROUGH FRIDAY. ONE WOULD
THINK THAT THEY WOULD RISE OVER TIME WHICH WOULD BRING A HEAVY
RAIN THREAT TO THE STRONGER STORMS. TEMPERATURES WILL ALSO BE A
CHALLENGE TUESDAY THROUGH FRIDAY AS MORE CLOUDS WOULD TRANSLATE TO
COOLER AFTERNOON HIGHS AND MILDER OVERNIGHT LOWS. HAVE MADE SOME
ADJUSTMENTS TO REFLECT THIS THINKING. OVERALL HIGHS IN THE 70S AND
80S WITH A FEW LOWER 90S...OVERNIGHT LOWS IN THE 40S AND 50S WITH
A FEW LOWER 60S.

&&

.AVIATION...

SCT-BKN MID CLOUDS WILL HANG ON TODAY INTO THIS EVENING AROUND
KCOD...KWRL...KBYG AND KCPR WITH ISOLD SHRA AND POSSIBLY A TSRA.
THESE AREAS WILL HAVE AN EASTERLY WIND COMPONENT TODAY...THE
REMAINDER OF THE AREA WILL BE SOUTH TO WEST...THOUGH LIGHT.  FEW-SCT
CU IS EXPECTED IN THOSE AREAS.  THE SKY CLEARS FRIDAY NIGHT ACROSS
THE AREA.

&&

.FIRE WEATHER...

DRIER CONDITIONS CAN BE EXPECTED THIS WEEKEND AS A MORE SUMMERLIKE
PATTERN SETS UP OVER THE WESTERN U.S. TEMPERATURES WILL WARM UP
INTO THE MID TO UPPER 90S IN THE BASINS EAST OF THE CONTINENTAL
DIVIDE BY SUNDAY WILL A CORRESPONDING DECREASE IN HUMIDITY. WIND
WILL REMAIN LIGHT TO MILDLY BREEZY AT TIMES AS HIGH PRESSURE
BUILDS INTO THE INTERMOUNTAIN WEST FROM THE SOUTH. THIS PATTERN
WILL REMAIN INTO EARLY NEST WEAK. SIGNIFICANT SNOWPACK REMAINS
ABOVE 9000 FEET IN MUCH OF THE AREA BUT GRASSES ARE RAPIDLY DRYING
AT LOWER ELEVATION AND WITH LITTLE PRECIPITATION EXPECTED OVER THE
NEXT FEW DAYS...THIS DRYING WILL CONTINUE.

&&

.HYDROLOGY...

RIVERS AND STREAMS WILL CONTINUE TO RUN VERY HIGH ACROSS THE AREA
WITH SNOW CONTINUING TO MELT.  TEMPERATURES WILL BE COOLER
TODAY...BUT BEGIN TO WARM BACK UP OVER THE WEEKEND.  THERE COULD BE
A FEW SHOWERS OR THUNDERSTORMS OVER JOHNSON...NATRONA AND THE
NORTHERN BIG HORN BASIN TODAY.  DRY WEATHER IS THEN EXPECTED OVER
THE WEEKEND.

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES...INCLUDING SHELL
CREEK...IN CENTRAL BIG HORN COUNTY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...BERC
LONG TERM...AR
AVIATION...TWB
FIRE WEATHER...BERC
HYDROLOGY...TWB
Hazardous weather outlook, Jul 1, 4:00 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT FRI JUL 1 2011

WYZ001>020-022>030-021200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT FRI JUL 1 2011

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN AND PARK COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CONTINUE TO CAUSE
RISING WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH
RIVERTON. FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND
RIVER. OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF
SOUTHEAST BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL
AS WELL AS THE NORTH AND SOUTH FORKS OF THE SHOSHONE RIVER WEST OF
CODY IN PARK COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT THROUGH THE
HOLIDAY WEEKEND AS THE HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT. THE
WIND RIVER...SHOSHONE RIVER...GREEN RIVER...BLACKS FORK RIVER...NORTH
FORK OF THE POPO AGIE...AND BIG HORN RIVER WILL BE MOST SUSCEPTIBLE
TO THE HIGH RUNOFF. EXERCISE CAUTION NEAR FAST FLOWING RIVERS AS THE
CURRENT WILL BE DANGEROUS AND DEBRIS WILL BE FLOWING IN THE CHANNEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 1, 7:01 AM MDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
701 AM MDT FRI JUL 1 2011

WYZ011-011345-
SOUTHEAST JOHNSON COUNTY WY-
701 AM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY UNTIL 745
AM MDT...

AT 657 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF FORT RENO HISTORICAL SITE...OR
27 MILES NORTHEAST OF KAYCEE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL EASTERN JOHNSON COUNTY THROUGH 745 AM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4381 10602 4384 10629 4402 10628 4402 10601
      4401 10600 4391 10599 4383 10600
TIME...MOT...LOC 1301Z 273DEG 19KT 4392 10615

C. BAKER
Special weather statement, Jul 1, 7:52 AM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
752 AM MDT FRI JUL 1 2011

WYZ020-011430-
NATRONA COUNTY LOWER ELEVATIONS WY-
752 AM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NATRONA COUNTY UNTIL 830
AM MDT...

AT 748 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GOLDENEYE RESERVOIR...OR 24
MILES NORTHWEST OF CASPER...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ANTELOPE HILLS AND I25 MILE MARKER 200 AROUND 830 AM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
218.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4303 10675 4321 10670 4334 10607 4283 10607
TIME...MOT...LOC 1352Z 282DEG 14KT 4310 10660

BRANHAM
Special weather statement, Jul 1, 7:53 AM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
753 AM MDT FRI JUL 1 2011

WYZ010-011-011445-
NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
753 AM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY UNTIL 845
AM MDT...

AT 754 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STATE HWY 192 MILE MARKER 10...OR 9 MILES
EAST OF KAYCEE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SUSSEX AND STATE HWY 192 MILE MARKER 20 AROUND 825 AM MDT.
FORT RENO HISTORICAL SITE AROUND 845 AM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4363 10656 4381 10661 4418 10601 4409 10599
      4364 10601
TIME...MOT...LOC 1354Z 259DEG 13KT 4374 10646

BRANHAM
Special weather statement, Jul 1, 11:21 AM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1121 AM MDT FRI JUL 1 2011

WYZ020-022-011800-
CASPER MOUNTAIN WY-NATRONA COUNTY LOWER ELEVATIONS WY-
1121 AM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NATRONA COUNTY UNTIL NOON
MDT...

AT 1118 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EMIGRANT GAP...OR 10 MILES WEST OF
CASPER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 220 MILE MARKER 110 AROUND 1130 AM MDT.
PARADISE VALLEY AND RED BUTTES VILLAGE AROUND 1135 AM MDT.
CENTRAL WYOMING FAIRGROUNDS AND MILLS AROUND 1140 AM MDT.
CASPER...JCT I25 AND HWY 20...CASPER EVENTS CENTER AND I25 EXIT 191
AROUND 1145 AM MDT.
HOGADON SKI AREA AROUND 1150 AM MDT.
EASTRIDGE MALL...EVANSVILLE AND BEARTRAP MEADOWS COUNTY PARK AROUND
1155 AM MDT.
I25 EXIT 182 AROUND NOON MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
201.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4266 10672 4303 10654 4307 10607 4286 10606
      4248 10607
TIME...MOT...LOC 1721Z 278DEG 17KT 4283 10650

BRANHAM
Local storm report, Jul 1, 11:23 AM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1123 AM MDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             CASPER                  42.83N 106.33W
07/01/2011  E0.88 INCH       NATRONA            WY   EMERGENCY MNGR

&&

TLAVOIE

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:03 PM MDTRiver Flood WarningRIWFremont62 hr
Jul 1, 7:01 AM MDTSpecial Weather StatementRIWJohnson44 min
Jul 1, 7:52 AM MDTSpecial Weather StatementRIWNatrona38 min
Jul 1, 7:53 AM MDTSpecial Weather StatementRIWJohnson52 min
Jul 1, 8:51 AM MDTAreal Flood AdvisoryRIWFremont24 hr
Jul 1, 9:25 AM MDTAreal Flood AdvisoryRIWFremont24 hr
Jul 1, 11:21 AM MDTSpecial Weather StatementRIWNatrona39 min
Jul 1, 11:30 AM MDTSevere Thunderstorm WarningRIWNatrona30 min

Nearby

Flash Flood Warnings in Wyoming, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.